# SDR DHL2004803526

- Difficulty date: April 3, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Aileron
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON INBD L/E FASTENER HOLE, SKIN CRACKED 0.500, STA XA 500.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-8-1 PAGE 2 SRM 57-1-0 PAGE 1.  REMOVED CRACKED PLATE IAW SRM 51-1-21, SRM 51-3-0 PAGE 1.  FABRICATED NEW PLATE (7075 T6 AL 0.040) IAW SRM 57-8-1 PAGE 1.  CLEANED, TREATED AND PRIMED AREA AND NEW INNER PLATE IAW SRM 51-1-8B, INSTALLED NEW PLATING IAW SRM 51-1-21 PAGE 1, SRM 51-3-0 PAGE 1.
